# SDR ABXA9700028

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 1808491
- Condition: Dirty
- Location: Lt/Rt
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, GOT OIL SMELL IN COCKPIT, ALL INSTRUMENT INDICATIONS WERE NORMAL.  REPLACED LEFT AND RIGHT COALESCER BAGS.
